RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 169–175 (Mi fpm1480)  

This article is cited in 4 scientific papers (total in 4 papers)

Quasi-endomorphism rings with the zero Jacobson radical of almost completely decomposable torsion-free Abelian groups of rank 4

A. V. Cherednikova

Kostroma State Technology University

Abstract: In the paper, a description of rings of quasi-endomorphisms of almost completely decomposable torsion-free Abelian groups of rank 4 with the zero Jacobson radical is obtained.

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 698–702

UDC: 512.541.7

Citation: A. V. Cherednikova, “Quasi-endomorphism rings with the zero Jacobson radical of almost completely decomposable torsion-free Abelian groups of rank 4”, Fundam. Prikl. Mat., 17:8 (2012), 169–175; J. Math. Sci., 197:5 (2014), 698–702

Citation in format AMSBIB
\Bibitem{Che12}
\by A.~V.~Cherednikova
\paper Quasi-endomorphism rings with the zero Jacobson radical of almost completely decomposable torsion-free Abelian groups of rank~4
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 169--175
\mathnet{http://mi.mathnet.ru/fpm1480}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 698--702
\crossref{https://doi.org/10.1007/s10958-014-1753-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893847049}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1480
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Cherednikova, “Quasi-Endomorphism Rings of Almost Completely Decomposable Torsion-Free Abelian Groups of Rank 4 That Do Not Coincide with Their Pseudo-Socles”, Math. Notes, 97:4 (2015), 621–631  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Cherednikova, “Quasiendomorphism algebras of some quasidecomposable rank 4 torsion-free abelian groups”, Siberian Math. J., 57:6 (2016), 1088–1099  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. V. Cherednikova, “Rings of quasi-endomorphisms of some direct sums of torsion-free Abelian groups”, Russian Math. (Iz. VUZ), 61:1 (2017), 53–68  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. A. V. Cherednikova, “O koltsakh kvaziendomorfizmov nekotorykh silno nerazlozhimykh abelevykh grupp bez krucheniya ranga 4”, Chebyshevskii sb., 18:2 (2017), 245–255  mathnet  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:171
    Full text:63
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020